So I am on day 2 of Thyroid meds.. only 25MCG. I will have to go back in 6 weeks for more blood work so they can adjust meds to correct dosage. I have been really depressed and not tolerant of anybody's BS including my own... I am sad and not motivated to do squat.. This has to be a side effect of a low Thyroid? I wonder if I messed my thyroid up by doing the HCG diet last year... I started it last Feb 11 and ended it in June.. I lost over 40 pounds... Then by January 2012 I have gained back every pound and then some with such a quickness, it was startling. My cholesterol levels have doubled and as I said my thyroid is low... I need to get this weight off me as I feel so bloated and disgusted.. Anybody else been though any of the above mentioned...? I am only 38 yrs old and now on Levothroid and Statin drugs for high cholesterol. I know it will be harder to loose the weight now.. Harder than ever before... (great like it was that easy before the thyroid) Any info would be greatly appreciated..
Depression, irritability and lack of motivation are all symptoms of hypo. So are weight gain and high cholesterol (you might not need the statins when your thyroid meds are adjusted)..
Once your meds are adjusted properly for you, it should be easier for you to lose weight, not more difficult. Being hypo lowers your metabolism, making it difficult to impossible to lose weight. I've fought my weight all my life, mostly successfully, but I always said if I wasn't losing, I was gaining. My body seemed to have no interest in maintaining. However, since being on thyroid meds, I have maintained successfully for several years now.
Make sure that your doctor tests FREE T3 and FREE T4 as well as TSH. He must be willing to increase your meds until you feel well and your hypo symptoms are gone, not just until your numbers just barely get back into range.
If you'd like, when you get your lab work done in 6 weeks, post your results and we can help you interpret them.
the physical anxiety will pass. That is what it is. Its anxiety being caused by your body trying to adjust to the change. Its going to be very very difficult but you need to keep pushing forward. I realize you think that there will not be an end to it, but you just need to push forward and eventually it will pass. Speaking from experience.
honey ypur not the only one iv been on synthroid witch is just the name brand for wat your on an iv been dealing with it for 7 months i know how disscourage it can be im only 24 an i have chronicill ill 3 yr little boy that is the dose they started me on after mine was removed do you still have yours trust me i know its so hard at tomes iam taken 225 mcg an my liver is still rejectin the med.s an the levels keep climbing but there is a light at the end of the tunnel my grandmother an cousin have already gone thur it so they are really understanding about it but just make sure you have them chek your levels every month till you are at the right dose best wishes
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.